# SDR UALA2013062704499

- Difficulty date: June 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,483 hours, 23,508 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 11
- Condition: Noisy
- Location: Rt Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMMUNICATION IMPOSSIBLE WITH RT RECIRCULATION FAN ON.  REPLACED RT RECIRCULATION FAN, OPS CHECKED OK.  NO LEAKS NOTED.
